Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Rényi
Title: Wahrscheinlichkeitsrechnung mit einem Anhang über Informationstheorie
Additional book information: VEB Deutscher Verlag der Wissenschaften, Berlin, 1962. 11+547 pp. DM 55.

Review Information:

Reviewer: Kai Lai Chung
Journal: Bull. Amer. Math. Soc. 70 (1964), 224-225
American Mathematical Society